Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 3, NWS Amarillo, TX

January 29, 200811 counties in Texas; Beaver County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Jan 29, 2008, 4:01 AM CST for 11 counties in Texas; Beaver County, Oklahoma. It took effect at Jan 29, 2008, 6:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2008, 4:01 AM CST (10:01 UTC)
In effect from
Jan 29, 2008, 6:00 AM CST
Expired
Jan 29, 2008, 2:09 PM CST
In force
8 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Donley County, TX, Gray County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX, Wheeler County, TX

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2903 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KAMA 291001
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
401 AM CST TUE JAN 29 2008

...STRONG WINDS TO RETURN TO THE TEXAS AND OKLAHOMA PANHANDLES...

.TIGHTENING PRESSURE GRADIENT AHEAD OF APPROACHING COLD FRONT WILL
RESULT IN VERY STRONG NORTHWESTERLY TO NORTHERLY WINDS THIS MORNING
AND EARLY AFTERNOON...ESPECIALLY ACROSS THE EASTERN TEXAS AND
OKLAHOMA PANHANDLES.

OKZ003-TXZ004-005-008>010-013>015-018>020-291815-
/O.NEW.KAMA.WI.Y.0003.080129T1200Z-080129T2200Z/
BEAVER-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS-HEMPHILL-CARSON-GRAY-
WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER...
HIGGINS...FOLLETT...BORGER...MIAMI...CANADIAN...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...CLAUDE...CLARENDON...
WELLINGTON
401 AM CST TUE JAN 29 2008

...WIND ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY FOR EASTERN AND CENTRAL PORTIONS OF THE TEXAS PANHANDLE AND
EASTERN PORTIONS OF THE OKLAHOMA PANHANDLE...IN EFFECT UNTIL 4 PM CST.

VERY STRONG WINDS FROM THE NORTH AND NORTHWEST WILL DEVELOP ACROSS
THE TEXAS AND OKLAHOMA PANHANDLES AHEAD OF AN APPROACHING COLD FRONT.
GUSTS TO 50 MPH WILL BE POSSIBLE LATE THIS MORNING...ESPECIALLY
ACROSS EASTERN SECTIONS. WINDS ARE EXPECTED TO SUBSIDE BY MID
AFTERNOON AS HIGHER PRESSURE BUILDS INTO THE AREA.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. IT IS ALSO RECOMMENDED TO SECURE
LOOSE OBJECTS OUTDOORS.

$$

KRAMAR
3 follow-up statements
000 
WWUS74 KAMA 291253
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
653 AM CST TUE JAN 29 2008

...STRONG WINDS TO RETURN TO THE TEXAS AND OKLAHOMA PANHANDLES...

.TIGHTENING PRESSURE GRADIENT AHEAD OF APPROACHING COLD FRONT
WILL RESULT IN VERY STRONG NORTHWESTERLY TO NORTHERLY WINDS THIS
MORNING AND EARLY AFTERNOON...ESPECIALLY ACROSS THE EASTERN TEXAS
AND OKLAHOMA PANHANDLES. HIGH WINDS ACROSS THE NORTHWESTERN TEXAS
PANHANDLE POSSIBLE NEXT FEW HOURS AS MIDLEVEL PRECIPITATION MIXES
DOWN HIGH MOMENTUM AIR.

TXZ001-002-006-007-291800-
/O.NEW.KAMA.HW.W.0002.080129T1253Z-080129T1800Z/
DALLAM-SHERMAN-HARTLEY-MOORE-
INCLUDING THE CITIES OF...DALHART...STRATFORD...HARTLEY...
CHANNING...DUMAS
653 AM CST TUE JAN 29 2008

...HIGH WIND WARNING IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING FOR THE NORTHWESTERN TEXAS PANHANDLE...IN EFFECT UNTIL NOON
CST TODAY.

STRONG WIND GUSTS WILL CONTINUE ACROSS NORTHWESTERN PORTIONS OF THE
TEXAS PANHANDLE THROUGH MID MORNING AS HIGH WINDS MIX DOWN TO THE
SURFACE.

HIGH WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. SECURE LOOSE OUTDOOR OBJECTS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

OKZ003-TXZ004-005-008>010-013>015-018>020-292200-
/O.CON.KAMA.WI.Y.0003.000000T0000Z-080129T2200Z/
BEAVER-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS-HEMPHILL-CARSON-GRAY-
WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER...
HIGGINS...FOLLETT...BORGER...MIAMI...CANADIAN...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...CLAUDE...CLARENDON...
WELLINGTON
653 AM CST TUE JAN 29 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR
THE EASTERN OKLAHOMA PANHANDLE AND EASTERN AND CENTRAL PORTIONS OF
THE TEXAS PANHANDLE.

VERY STRONG WINDS FROM THE NORTH AND NORTHWEST WILL CONTINUE ACROSS
THE TEXAS AND OKLAHOMA PANHANDLES AHEAD OF AN APPROACHING COLD FRONT.
GUSTS TO 50 MPH WILL BE POSSIBLE LATE THIS MORNING... ESPECIALLY
ACROSS EASTERN SECTIONS. WINDS ARE EXPECTED TO SUBSIDE BY MID
AFTERNOON AS HIGHER PRESSURE BUILDS INTO THE AREA.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. IT IS ALSO RECOMMENDED TO
SECURE LOOSE OBJECTS OUTDOORS.

$$

KRAMAR
000 
WWUS74 KAMA 291543
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
943 AM CST TUE JAN 29 2008

...STRONG WINDS TO CONTINUE FOR THE TEXAS AND OKLAHOMA PANHANDLES...

.STRONG NORTHERLY WINDS BEHIND A COLD FRONT WILL CONTINUE ACROSS THE
EASTERN TEXAS AND OKLAHOMA PANHANDLES THROUGH THIS AFTERNOON. THE
STRONGER WINDS WILL DIMINISH LATER THIS AFTERNOON AS THE PRESSURE
GRADIENT WEAKENS ACROSS THE AREA AND SURFACE HIGH PRESSURE BUILDS IN.

TXZ001-002-006-007-291645-
/O.CAN.KAMA.HW.W.0002.000000T0000Z-080129T1800Z/
DALLAM-SHERMAN-HARTLEY-MOORE-
INCLUDING THE CITIES OF...DALHART...STRATFORD...HARTLEY...
CHANNING...DUMAS
943 AM CST TUE JAN 29 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE HIGH
WIND WARNING FOR THE NORTHWEST TEXAS PANHANDLE. 

WIND SPEEDS HAVE DIMINISHED CONSIDERABLY ACROSS THE NORTHWEST TEXAS
PANHANDLE AS THE STRONG COLD FRONT HAS MOVED SOUTH OF THE AREA.

$$

OKZ003-TXZ004-005-008>010-013>015-018>020-292200-
/O.CON.KAMA.WI.Y.0003.000000T0000Z-080129T2200Z/
BEAVER-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS-HEMPHILL-CARSON-GRAY-
WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER...
HIGGINS...FOLLETT...BORGER...MIAMI...CANADIAN...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...CLAUDE...CLARENDON...
WELLINGTON
943 AM CST TUE JAN 29 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR
THE EASTERN TEXAS AND OKLAHOMA PANHANDLES.

STRONG WINDS FROM THE NORTH AND NORTHWEST AT 30 TO 35 MPH WILL
CONTINUE ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES THROUGH
THIS AFTERNOON. GUSTS TO 45 MPH WILL BE POSSIBLE. THIS WILL CAUSE
AREAS OF BLOWING DUST WHICH MAY RESTRICT VISIBILITIES AND MAKE
DRIVING DIFFICULT. WINDS ARE EXPECTED TO SUBSIDE BY MID AFTERNOON AS
HIGH PRESSURE BUILDS INTO THE AREA.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. IT IS ALSO RECOMMENDED TO
SECURE LOOSE OBJECTS OUTDOORS.

$$

KIMBLE
000 
WWUS74 KAMA 292009
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
209 PM CST TUE JAN 29 2008

...WIND SPEEDS DECREASING ACROSS THE PANHANDLES...

.SURFACE HIGH PRESSURE IS BUILDING INTO THE PANHANDLES CAUSING THE
WIND SPEEDS TO DECREASE.

OKZ003-TXZ004-005-008>010-013>015-018>020-292115-
/O.CAN.KAMA.WI.Y.0003.000000T0000Z-080129T2200Z/
BEAVER-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS-HEMPHILL-CARSON-GRAY-
WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER...
HIGGINS...FOLLETT...BORGER...MIAMI...CANADIAN...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...CLAUDE...CLARENDON...
WELLINGTON
209 PM CST TUE JAN 29 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS ACROSS THE PANHANDLES HAVE DECREASED BELOW WIND ADVISORY
LEVELS. SURFACE HIGH PRESSURE IN PLACE WILL KEEP WIND SPEEDS BELOW
ADVISORY LEVELS FOR THE REST OF THE DAY. THUS...THE WIND ADVISORY HAS
BEEN CANCELLED.

$$

JJB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Jan 28, 11:37 PM CST, 4 hours 24 minutes earlier.

Area forecast discussion, Jan 28, 11:37 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1137 PM CST MON JAN 28 2008

.AVIATION...
SWLY SFC WINDS WILL PICK UP IN SPEED NEXT FEW HRS...AHEAD OF COLD
FRONT CURRENTLY MOVING INTO NRN KS.  STILL EXPECTING FROPA AT ALL TAF
SITES BEFORE 12Z TUE...WITH GUSTS ABOVE 35 KT EXPECTED.  GRADUAL
DECREASE IN WIND SPEEDS EXPECTED...WITH NWLY WINDS DIMINISHING TO
BELOW 20 KT BY 21Z TUE.  CI EXPECTED TO BE DOMINANT CLOUD TYPE...WITH
BRIEF INCREASE IN ALTOCU AT NRN TAF SITES WITH FROPA.  LIGHT SSWLY
SFC WINDS RESUME EARLY TUE EVE.  VFR FCST CONTINUES NEXT 24 HOURS.

COCKRELL

&&

.PREV DISCUSSION... /ISSUED 738 PM CST MON JAN 28 2008/

UPDATE...
MAIN REASON FOR UPDATE WAS TO ALLOW THE RED FLAG WARNING EXPIRE.
CURRENT OBS CONTINUE TO SHOW SFC WINDS DROPPING OFF BELOW RED FLAG
CRITERIA. ALSO AS TEMPS CONTINUE TO FALL THIS EVENING...RELATIVE
HUMIDITY VALUES WILL REMAIN ABOVE 20 PERCENT.

LARGE UPPER TROUGH OVER THE NORTHERN ROCKIES IS SET TO TRACK TO THE
EAST. A COLD FRONT WILL PASS THROUGH THE AREA EARLY TUE MORNING.
EXPECT HIGH LEVEL CLOUDS TO INCREASE THROUGH THE NIGHT...SO MODIFIED
SKY GRIDS TO REFLECT THIS. ALSO MADE SOME TWEAKS TO WIND AND DEW
POINT GRIDS. UPDATED PRODUCTS ALREADY SENT.

CLK

PREV DISCUSSION... /ISSUED 612 PM CST MON JAN 28 2008/

UPDATE...
LET THE HIGH WIND WARNING AND WIND ADVISORY EXPIRE AT 6 PM CST.
LATEST SFC OBS SHOW WINDS HAVE STARTED DIMINISHING AND EXPECT THIS
TREND TO CONTINUE THIS EVENING AS BOUNDARY LAYER MIXING BECOMES MORE
SHALLOW WITH THE APPROACH OF SUNSET. NO OTHER CHANGES WERE NEEDED
ATTM ALTHOUGH CONTINUE TO MONITOR DEW POINTS PER ONGOING RED FLAG
WARNING. UPDATED ZONES AND NPW STATEMENT SENT.

CLK

PREV DISCUSSION... /ISSUED 551 PM CST MON JAN 28 2008/

AVIATION...
EXPECT SFC WINDS TO CONTINUE DIMINISHING THRU EARLY EVE...AS MIXED
LAYER BECOMES MORE SHALLOW WITH LOSS OF INSOLATION.  CI WILL BE ONLY
CLOUDS OF NOTE TNGT.  COLD FRONT EXPECTED TO ARRIVE BEFORE SUNRISE TUE
CAUSING NWLY SFC WINDS TO GUST ABOVE 35 KT AT ALL TAF SITES THRU
TUE MRNG.  MAY SEE BRIEF PERIOD OF ALTOCU CIGS AT GUY TUE MRNG...BUT
VFR FCST CONTINUES FOR ALL TAF SITES NEXT 24 HOURS.  EXPECT WINDS TO
DIMINISH DURING AFTN ON TUE...AS SFC PRESSURE GRADIENT RELAXES.

COCKRELL

PREV DISCUSSION... /ISSUED 346 PM CST MON JAN 28 2008/

DISCUSSION...
BUSY FORECAST PACKAGE. WILL LET EARLIER ISSUED HIGH WIND WARNINGS...WIND
ADVISORIES...RED FLAG WARNINGS...AND FIRE DANGER STATEMENT CONTINUE
UNTIL EXPIRATION TIME BASED ON CURRENT CONDITIONS. EXPECT WINDS TO
SUBSIDE SOMEWHAT TONIGHT BUT THEN PICK UP INTO AT LEAST WINDY
CATEGORY FOR TUESDAY BEHIND COLD FRONTAL PASSAGE. DECENT TEMPERATURE
DROP ALSO ANTICIPATED COMPARED TO TODAYS BALMY READINGS. COULD BE
SOME LIGHT WRAPAROUND PRECIP ACROSS NRN SECTIONS BUT LEFT POPS JUST
BELOW MENTIONABLE AT THIS TIME.

TEMPORARY REBOUND IN TEMPS FOR WED AHEAD OF NEXT COLD FRONT AND UPPER
LEVEL SHORTWAVE TROF. BOOSTED POPS TO CHC CATEGORY ALL ZONES FOR WED
NIGHT AND RETAINED SLGT CHC FOR THURSDAY ERN HALF BASED ON PROGGED
MOVEMENT. KEPT IN IDEA OF RAIN CHANGING TO SNOW IN EVENING BUT LEFT
ACCUMULATIONS BELOW ONE INCH AT THIS TIME. COLDER AGAIN ON THURSDAY
THEN REBOUNDING FOR THE WEEKEND AGAIN AHEAD OF NEXT WRN US TROF. LEFT
PREVIOUS PCKG INTACT LATE PERIODS.

ANDRADE

FIRE WEATHER...
RED FLAG WARNING TO CONTINUE UNTIL EXPIRATION. COULD SEE ELEVATED
FIRE WEATHER CONDITIONS AGAIN LATE IN THE WEEK. AT THIS TIME AM NOT
EXPECTING RED FLAG CONDITIONS BUT THIS WILL NEED TO BE WATCHED
CLOSELY.

ANDRADE

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

03/05
Hazardous weather outlook, Jan 28, 10:36 PM CST, 5 hours 25 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1036 PM CST MON JAN 28 2008

OKZ001>003-TXZ001>020-291200-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
1036 PM CST MON JAN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

BREEZY TO WINDY SOUTHWEST WINDS ALONG WITH LOW AFTERNOON RELATIVE
HUMIDITIES OF NEAR 15 TO 20 PERCENT LATE THIS WEEK WILL RESULT IN
ELEVATED FIRE WEATHER CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

COCKRELL

In the hours before

Local storm report, Jan 28, 10:06 PM CST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1006 PM CST MON JAN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0620 AM     NON-TSTM WND GST 5 SE KENTON             36.85N 102.91W
01/28/2008  M60 MPH          CIMARRON           OK   MESONET

            OKLAHOMA MESONET

1129 AM     NON-TSTM WND GST 5 NNW PAMPA             35.61N 101.00W
01/28/2008  M58 MPH          GRAY               TX   AWOS

1217 PM     NON-TSTM WND GST 3 SSW DALHART           36.02N 102.55W
01/28/2008  M62 MPH          HARTLEY            TX   ASOS

            62

1217 PM     NON-TSTM WND GST 3 SSW DALHART           36.02N 102.55W
01/28/2008  M62 MPH          HARTLEY            TX   ASOS

1225 PM     NON-TSTM WND GST 3 W DUMAS               35.86N 102.01W
01/28/2008  M59 MPH          MOORE              TX   AWOS

1250 PM     NON-TSTM WND GST MORSE                   36.06N 101.47W
01/28/2008  M61 MPH          HANSFORD           TX   BROADCAST MEDIA

            KVII SCHOOL NET SITE

0120 PM     NON-TSTM WND GST SPEARMAN                36.20N 101.19W
01/28/2008  M64 MPH          HANSFORD           TX   BROADCAST MEDIA

            KVII SCHOOL NET SITE

0125 PM     NON-TSTM WND GST 2 E GOODWELL            36.59N 101.60W
01/28/2008  M64 MPH          TEXAS              OK   MESONET

            OKLAHOMA MESONET

0126 PM     NON-TSTM WND GST 3 ENE PERRYTON          36.41N 100.75W
01/28/2008  M61 MPH          OCHILTREE          TX   AWOS

0130 PM     NON-TSTM WND GST 1 W GUYMON              36.69N 101.51W
01/28/2008  M61 MPH          TEXAS              OK   ASOS

0145 PM     NON-TSTM WND DMG BOOKER                  36.46N 100.54W
01/28/2008                   LIPSCOMB           TX   TRAINED SPOTTER

            ROOF WAS BLOWN OFF OF GROCERY STORE KNOCKING DOWN POWER
            LINES AND CAUSING DAMAGE TO CARS IN NEARBY PARKING LOT.

0146 PM     NON-TSTM WND GST 3 ENE PERRYTON          36.41N 100.75W
01/28/2008  M62 MPH          OCHILTREE          TX   AWOS

0151 PM     NON-TSTM WND GST 1 W GUYMON              36.69N 101.51W
01/28/2008  M62 MPH          TEXAS              OK   ASOS

0157 PM     NON-TSTM WND GST HARDESTY                36.61N 101.19W
01/28/2008  E60 MPH          TEXAS              OK   TRAINED SPOTTER

0159 PM     NON-TSTM WND GST ELMWOOD                 36.62N 100.52W
01/28/2008  M58 MPH          BEAVER             OK   FIRE DEPT/RESCUE

0200 PM     NON-TSTM WND GST 8 W SLAPOUT             36.62N 100.26W
01/28/2008  M64 MPH          BEAVER             OK   MESONET

            OKLAHOMA MESONET

0203 PM     NON-TSTM WND GST 3 N BORGER              35.70N 101.39W
01/28/2008  M58 MPH          HUTCHINSON         TX   ASOS

0233 PM     NON-TSTM WND GST BEAVER                  36.81N 100.52W
01/28/2008  M60 MPH          BEAVER             OK   BROADCAST MEDIA

            KVII SCHOOL NET SITE

0235 PM     NON-TSTM WND GST 1 SSW BEAVER            36.80N 100.53W
01/28/2008  M58 MPH          BEAVER             OK   MESONET

            OKLAHOMA MESONET

&&

EVENT NUMBER 00016 00017 00018 00033 00019 00020 00021 00022 00023
00024 00015 00025 00026 00027 00028 00029 00030 00031 00032

JC
Local storm report, Jan 28, 10:06 PM CST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
1006 PM CST MON JAN 28 2008

CORRECTED DUPLICATE ENTRY

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0620 AM     NON-TSTM WND GST 5 SE KENTON             36.85N 102.91W
01/28/2008  M60 MPH          CIMARRON           OK   MESONET

            OKLAHOMA MESONET

1129 AM     NON-TSTM WND GST 5 NNW PAMPA             35.61N 101.00W
01/28/2008  M58 MPH          GRAY               TX   AWOS

1217 PM     NON-TSTM WND GST 3 SSW DALHART           36.02N 102.55W
01/28/2008  M62 MPH          HARTLEY            TX   ASOS

1225 PM     NON-TSTM WND GST 3 W DUMAS               35.86N 102.01W
01/28/2008  M59 MPH          MOORE              TX   AWOS

1250 PM     NON-TSTM WND GST MORSE                   36.06N 101.47W
01/28/2008  M61 MPH          HANSFORD           TX   BROADCAST MEDIA

            KVII SCHOOL NET SITE

0120 PM     NON-TSTM WND GST SPEARMAN                36.20N 101.19W
01/28/2008  M64 MPH          HANSFORD           TX   BROADCAST MEDIA

            KVII SCHOOL NET SITE

0125 PM     NON-TSTM WND GST 2 E GOODWELL            36.59N 101.60W
01/28/2008  M64 MPH          TEXAS              OK   MESONET

            OKLAHOMA MESONET

0126 PM     NON-TSTM WND GST 3 ENE PERRYTON          36.41N 100.75W
01/28/2008  M61 MPH          OCHILTREE          TX   AWOS

0130 PM     NON-TSTM WND GST 1 W GUYMON              36.69N 101.51W
01/28/2008  M61 MPH          TEXAS              OK   ASOS

0145 PM     NON-TSTM WND DMG BOOKER                  36.46N 100.54W
01/28/2008                   LIPSCOMB           TX   TRAINED SPOTTER

            ROOF WAS BLOWN OFF OF GROCERY STORE KNOCKING DOWN POWER
            LINES AND CAUSING DAMAGE TO CARS IN NEARBY PARKING LOT.

0146 PM     NON-TSTM WND GST 3 ENE PERRYTON          36.41N 100.75W
01/28/2008  M62 MPH          OCHILTREE          TX   AWOS

0151 PM     NON-TSTM WND GST 1 W GUYMON              36.69N 101.51W
01/28/2008  M62 MPH          TEXAS              OK   ASOS

0157 PM     NON-TSTM WND GST HARDESTY                36.61N 101.19W
01/28/2008  E60 MPH          TEXAS              OK   TRAINED SPOTTER

0159 PM     NON-TSTM WND GST ELMWOOD                 36.62N 100.52W
01/28/2008  M58 MPH          BEAVER             OK   FIRE DEPT/RESCUE

0200 PM     NON-TSTM WND GST 8 W SLAPOUT             36.62N 100.26W
01/28/2008  M64 MPH          BEAVER             OK   MESONET

            OKLAHOMA MESONET

0203 PM     NON-TSTM WND GST 3 N BORGER              35.70N 101.39W
01/28/2008  M58 MPH          HUTCHINSON         TX   ASOS

0233 PM     NON-TSTM WND GST BEAVER                  36.81N 100.52W
01/28/2008  M60 MPH          BEAVER             OK   BROADCAST MEDIA

            KVII SCHOOL NET SITE

0235 PM     NON-TSTM WND GST 1 SSW BEAVER            36.80N 100.53W
01/28/2008  M58 MPH          BEAVER             OK   MESONET

            OKLAHOMA MESONET

&&

EVENT NUMBER 00016 00017 00018 00033 00019 00020 00021 00022 00023
00024 00015 00025 00026 00027 00028 00029 00030 00031 00032

JC
Local storm report, Jan 29, 12:54 AM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1254 AM CST TUE JAN 29 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0100 PM     WILDFIRE         1 NE SLAPOUT            36.63N 100.11W
01/27/2008  E23040 ACRE      BEAVER             OK   NEWSPAPER

            THE WILDFIRE BEGAN ALONG THE COUNTY LINE BETWEEN BEAVER
            AND HARPER COUNTIES AND MOVED NORTHEAST. THE WILDFIRE
            WAS THREE MILES WIDE AND TWELVE MILES LONG DESTROYED A
            VACANT HOUSE...A BARN AND A SHED ON THREE SEPARATE
            PROPERTIES. THE WILDFIRE WAS EXTINGUISHED FIVE MILES
            SOUTH OF GATE BY 9 PM CST. EMERGENCY MANAGEMENT
            OFFICIALS EVACUATED EASTERN BEAVER COUNTY FROM ONE MILE
            NORTH AND EAST OF SLAPOUT TO THE HARPER COUNTY LINE. NO
            INJURIES WERE REPORTED.

&&

EVENT NUMBER 00034

KJS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 6:53 AM CSTHigh Wind WarningAMADallam, Hartley, Moore, Sherman3 hr

Nearby

Wind Advisories in Texas, 2008Wind Advisories in Oklahoma, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.